# SDR CALA2025010901843

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N68880
- Make and model: Boeing 737924ER
- Aircraft serial: 42199
- Aircraft time: 29,522 hours, 10,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372146
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LOCATED NEAR STA 244.8 AND STR R14 BELOW F/O EMERGENCY EXIT WINDOW RELEASE.REMOVED DRAIN FITTING IAW B737-900ER SRM 51-40-02 TO FOM. REMOVED DAMAGE BY REAMING DRAIN HOLE TO 0.422" IAW B737-900ER SRM 51-10-02. SEE ATTACHED PIC FOR MAP OUT. REMOVED FASTENERS IN REPAIR AREA IAW SRM 51-40-02. ACCOMPLISHED STEPS 1A,1B,1D,1E,1F, AND 1G OF AVO 880-25-01-04-01. (AREA REQUIRES HFEC AS PER AVO 880-25-01-04-01 STEP 1C). VERIFIED,ACCOMPLISHED STEPS 1A,1B,1D,1E,1F, AND 1G OF AVO 880-25-01-04-01. PERFORMED HFEC AS PER PART 6 NDT 53-30-00 PROCEDURE 23 ( SURFACE INSPECTION), PROCEDURE 1, PROCEDURE 3,PROCEDURE 16,FOR HOLE AND COUNTERSINK, PERFORMED A DETAIL VISUAL INSPECTION . NO DEFECTS NOTED. WORK PERFORMED COMPLIES WITH NOTED AVO STEPS #3,#4, AND #5. COMPLIED WITH STEP #6 DUE TO DAMAGED AREA BEING CUT OUT. OK TO CONTINE REPAIR. MATERIAL ID FOR -1 DOUBLER 2024-T3 0.063" P/O 2674402 AND -2 FILLER 2024-T3 0.040" 4186853 AS PER AVO 880-25-01-04-01 PART B STEP 1. VERIFIED,MATERIAL ID FOR -1 DOUBLER 2024-T3 0.063" P/O 2674402 AND -2 FILLER 2024-T3 0.040" 4186853 AS PER AVO 880-25-01-04-01 PART B STEP 1. FABRICATED -1 DOUBLER AND -2 FILLER IAW AVO 880-25-01-04-01 PART B, TREATED AND PRIMED -1 DOUBLER AND -2 FILLER IAW AVO 880-25-01-04-01 PART C.
